IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

The class of the affine line is a zero divisor in the Grothendieck ring


Author: Lev A. Borisov
Journal: J. Algebraic Geom. 27 (2018), 203-209
DOI: https://doi.org/10.1090/jag/701
Published electronically: June 1, 2017
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the class of the affine line is a zero divisor in the
Grothendieck ring of algebraic varieties over complex numbers. The argument is based on the Pfaffian-Grassmannian double mirror correspondence.


References [Enhancements On Off] (What's this?)


Additional Information

Lev A. Borisov
Affiliation: Department of Mathematics, Rutgers University, Piscataway, New Jersey 08854
Email: borisov@math.rutgers.edu

DOI: https://doi.org/10.1090/jag/701
Received by editor(s): January 6, 2015
Received by editor(s) in revised form: April 30, 2015, and December 10, 2016
Published electronically: June 1, 2017
Additional Notes: The author was partially supported by NSF grant DMS-1201466
Article copyright: © Copyright 2017 University Press, Inc.

American Mathematical Society